MathSciNet Relay Station
MathSciNet bibliographic data
MR2745954 (2012b:34185) 34K12 (34K20)
Tunç, Cemil Stability and bounded of solutions to non-autonomous delay differential equations of third order. Nonlinear Dynam. 62 (2010), no. 4, 945–953.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement